# SDR SIMA20140424001

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,262 hours, 31,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  PERFORMED CLEANING & LUBE DOOR ROLLERS IAW AMM 53-21-02, OPERATIONS CHECKED GOOD.
